# SDR TC8A9052

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO STEER AIRCRAFT, TOW BACK TO THE RAMP.  REMOVED AND REPLACED LT STEERING ACTUATOR, OPS CHECK AND LEAK CHECK OK IAW MM 32-32-12.
